# SDR CALA9701312

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68043
- Make and model: Doug DC-10-10
- Aircraft serial: 46902
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1741-1781
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN CORRODED AT STA 1741-1781, LONGERON 45L TO 48L.  THE CORRODED SKIN WAS CUT OUT.  SKIN, DOUBLER, TRIPLER, AND FINGER DOUBLERS WERE FABRICATED AND INSTALLED IAW SRM 53-20-00, 51-21-01, AND 51-33-01.
